An Eigenvalue Problem for Nonlocal Equations
Keywords:Fractional Laplacian, Nonlocal problems, Variational methods, Critical point theory
In this paper we study the existence of a positive weak solution for a class of nonlocal equations under Dirichlet boundary conditions and involving the regional fractional Laplacian operator...Our result extends to the fractional setting some theorems obtained recently for ordinary and classical elliptic equations, as well as some characterization properties proved for differential problems involving different elliptic operators. With respect to these cases studied in literature, the nonlocal one considered here presents some additional difficulties, so that a careful analysis of the fractional spaces involved is necessary, as well as some nonlocal L^q estimates, recently proved in the nonlocal framework.
Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381.
G. Anello, A characterization related to the Dirichlet problem for an elliptic equation, Funkcialaj Ekvacioj 59 (2016), 113-122.
G. Autuori and P. Pucci, Existence of entire solutions for a class of quasilinear elliptic equations,
NoDEA Nonlinear Differential Equations Appl. 20 (2013), 977-1009.
G. Autuori and P. Pucci, Elliptic problems involving the fractional Laplacian in R^N, J. Differential Equations 255 (2013), 2340-2362.
B. Barrios, E. Colorado, R. Servadei and F. Soria, A critical fractional equation with concaveconvex power nonlinearities, Ann. Inst. H. Poincaré Anal. Non Linéaire 32 (2015), 875-900.
C. Brändle, E. Colorado, A. de Pablo, and U. Sánchez, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 143 (2013), 39-71.
H. Brezis, Analyse Fonctionelle. Théorie et Applications, Masson, Paris, 1983.
X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math. 224 (2010), 2052-2093.
L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007), 1245-1260.
E. Di Nezza, G. Palatucci, and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), no. 5, 521-573.
A. Fiscella, R. Servadei, and E. Valdinoci, A resonance problem for non-local elliptic operators, Z. Anal. Anwendungen 32 (2013), 411-431.
R. Musina and A. Nazarov, On fractional Laplacians, Commun. Partial Differential Equations 39 (2014), 1780-1790.
G. Molica Bisci and V. Radulescu, A characterization for elliptic problems on fractal sets, Proc. Amer. Math. Soc. 143 (2015), 2959-2968.
G. Molica Bisci and V. Radulescu, A sharp eigenvalue theorem for fractional elliptic equations, to appear in Israel Journal of Math.
G. Molica Bisci, V. Radulescu, and R. Servadei, Variational Methods for Nonlocal Fractional Problems. With a Foreword by Jean Mawhin, Encyclopedia of Mathematics and its Applications, Cambridge University Press 162, Cambridge, 2016. ISBN 9781107111943.
G. Molica Bisci and D. Repovš, Fractional nonlocal problems involving nonlinearities with bounded
primitive, J. Math. Anal. Appl. 420 (2014), 167-176.
G. Molica Bisci and D. Repovš, On doubly nonlocal fractional elliptic equations, Rend. Lincei Mat. Appl. 26 (2015), 161-176.
G. Molica Bisci and D. Repovš, Existence and localization of solutions for nonlocal fractional equations, Asymptot. Anal. 90 (2014), 367-378.
G. Molica Bisci and R. Servadei, A Brezis-Nirenberg splitting approach for nonlocal fractional equations, Nonlinear Anal. 119 (2015), 341-353.
S. Mosconi, K. Perera, M. Squassina, and Y. Yang, The Brezis-Nirenberg problem for the p-Laplacian, to appear in Calc. Var. Partial Differential Equations.
P. Pucci and S. Saldi, Multiple solutions for an eigenvalue problem involving non-local elliptic p-Laplacian operators, in Geometric Methods in PDE's - Springer INdAM Series - Vol. 11, G. Citti, M. Manfredini, D. Morbidelli, S. Polidoro, F. Uguzzoni Eds., pages 16.
P. Pucci and S. Saldi, Critical stationary Kirchhoff equations in R^N involving nonlocal operators, to
appear in Rev. Mat. Iberoam., pages 23.
P.H. Rabinowitz, Some critical point theorems and applications to semilinear elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 5 (1978), 215-223.
P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Ser. Math., 65, American Mathematical Society, Providence, RI (1986).
B. Ricceri, A characterization related to a two-point boundary value problem, J. Nonlinear Convex Anal. 16 (2015), 79-82.
R. Servadei, The Yamabe equation in a non-local setting, Adv. Nonlinear Anal. 2 (2013), 235-270.
R. Servadei and E. Valdinoci, Lewy-Stampacchia type estimates for variational inequalities driven by nonlocal operators, Rev. Mat. Iberoam. 29, no. 3, (2013), 1091-1126.
R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), 887-898.
R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst. 33, 5 (2013), 2105-2137.
R. Servadei and E. Valdinoci, On the spectrum of two different fractional operators, Proc. Roy. Soc. Edinburgh Sect. A 144 (2014), 1-25.
R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat. 58 (2014), 133-154.
R. Servadei and E. Valdinoci, The Brezis-Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc. 367 (2015), 67-102.
L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math., 60 (2007), no. 1, 67-112.
M. Struwe, Variational methods, Applications to nonlinear partial differential equations and Hamiltonian systems, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3, Springer Verlag, Berlin-Heidelberg (1990).
M. Willem, Minimax theorems, Progress in Nonlinear Differential Equations and their Applications, 24, Birkhäuser, Boston (1996).
B. Zhang, G. Molica Bisci, and R. Servadei, Superlinear nonlocal fractional problems with infinitelymany solutions, Nonlinearity 28 (2015), 2247-2264.
How to Cite
Copyright (c) 2016 Giovanni Molica Bisci, Raffaella Servadei
Copyrights and publishing rights of all the texts on this journal belong to the respective authors without restrictions.